# SDR CALA0400330

- Difficulty date: March 26, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N69351
- Make and model: Boeing 7373T0
- Aircraft serial: 23589
- Aircraft time: 49,323 hours, 25,618 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621257
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED WEAR ON THE UPPER SURFACE OF THE LEFT KEEL BEAM LOWER CHORD OUTBOARD FLANGE BETWEEN STA 712 AND 727.  THE WEAR WAS CAUSED BY THE WASHERS THAT ARE INSTALLED WITH THE LOWER WHEEL WELL FAIRING PANEL ATTACH FASTENERS.  REPAIRED IAW ECRA 5311-01192.
